# SDR DALA2023100608224

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X 56 ON STA: Y=332 TO Y=333 ORIGINAL T. SUMMARY OF NRC 00428: CORROSION LEVEL 2. SEAT TRACK X=56R BTW STA Y=218 AND STA Y=334 WAS REPLACED PER DWG 5930547 AND PER B-717 SRM 51-41-01-0G. (LP #0003244)
